# SDR SIMA20141120001

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 26,724 hours, 23,530 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Part number: APS51500
- Part serial: 706410107
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF RECEIVED ENG 2 ANTI-ICE FAIL MSG, FOLLOWED BY NO ICE ANTI-ICE ON MSGE.  THEN ANTI-ICE OVR PRESS MSG, THESE CYCLED ON & OFF DURING RETURN FLIGHT.  R & R E2 ANTI-ICING PRESS TRANSDUCER & OPERATIONS CHECKED GOOD IAW AMM 30-21-06 & 30-21-00.
